# SDR MZZA99215

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A CRACK WAS FOUND ON RIGHT WING INSPAR WS 738.5 RIB UPPER FLANGE ATTACHED TO UPPER STRINGER 12.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM CHAP 57-10-05 FIG 5.  (M)
